I have been having panic attacks and extreme anxiety since last Thursday. It seems to be subsiding a little bit, but not enough to let my guard down yet. My stomach is still in knots and I don't have an appetite at all. I feel like I could throw up all of the time. Anxiety has to be the worst feeling in the world.

The reason that I am blogging is because I had a doctor's appointment today and I was really looking forward to it, having that little thought in the back of my head that seeing a doctor would cure everything. (Yeah Right) I have been going to a Psychiatrist for about 7 years now for my anxiety and have always been on the same meds. Well today I told him about what has been going on the past week or so with my severe anxiety and he told me the best route to go is to take more Clonazepam to ease my nerves. I am scared to death to up my dose. I have no clue how it's going to make me feel and that  alone makes my anxiety higher. He wants me to take an extra half to a whole pill twice daily as needed. I have three kids at home and I hate the feeling of being drugged up. I have family that can help with the kids, but I don't know what to do. I feel like I can get through this bout without the extra help of meds but when it happens again, should I just listen to my doctor and take the extra meds? I just need some advice from people who know what I am going through.

Do you think it matters if I am really sensitive to medication? Will taking that much have a bad affect on me? Please help. Any input would be wonderful. Thanks so much.

1 Comment
  1. Wiswell 14 years ago

    I totally agree with Elisabeth. I also take Klonopin for anxiety. But try a little extra each morning and evening for a few days and see if it helps. From my experience, the worst it will do is make you sleepy, but if you have family that will help with the kids for a week or two until you adjust to the higher doseage, it sounds like it's well worth a shot.  Also, I looked at your profile, and see you live in Iowa. I am wondering if you may be feeling the effects of Seasonal Anxiety Disorder. I have this, and my symptoms kicked in full bore about a week ago (VERY anxious and depressed). If this is the case, you may want to take extra vitamin D, get as much light as you can (there are even special lights for this disorder) and execise as much as you can. Hope this helps! Best of Luck!  Leslie

     

    |
    0 kudos

Leave a reply

© 2022 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account